# SDR AALA202111309890

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 21,943 hours, 10,430 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FINAL APPROACH AIRCRAFT ENCOUNTER HEAVY RAIN AND CREW NOTED CABIN SMELLY SOCK, ACRID ODOR WITH HAZE IN CABIN. MAINTENANCE: ISOLATED SOURCE OF THE ODOR AS THE APU.  MAINTENANCE FOUND THE APU OIL COOLING FAN O-RING LEAKING AND REPLACED IT PER AMM 49-52-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
